# SDR DALA2020033002073

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON FLOOR SUPPORT STA. 654. LBL 7 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION:SUMMARY OF NRC S/N 00377, CORROSION LEVEL 2, FLOOR SUPPORT STA. 654. LBL 7 AT FWD CARGO COMPARTMENT. (C1) WAS REPAIRED PER. B757-300 SRM, REPAIR.1. (1540226)
